# SDR USAA001776

- Difficulty date: October 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCHES BY 3 INCHES, STATION 1640 BETWEEN RBL 22 AND RBL 60.  REPLACED SECTION PER TR 53-15-01 AND EA 68285.  CORROSION LEVEL 1 C53-251-03.  (M)
